# SDR AWXA200601947

- Difficulty date: November 1, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546430100SP
- Part serial: BN1160
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DEBOND AREA AT TRAILING EDGE OF RT INBOARD FOREFLAP, 4.5" FROM OUTBOARD END.  REPLACED DEBOND AREA AT TRAILING EDGE OF RT INBOARD FOREFLAP 4.5" FROM OUTBOARD END IAW B737 SRM 51-70-10-2R, REPAIR 4, FIG 203.
